# SDR GTIA2021070135841

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 54,256 hours, 24,995 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBOUT FROM MCO SMELL FROM GASPER. CONFIRMATION FROM FA. INCREASE OUTPUT TEMP TO 112. POWER REDUCTION ON DECENT TRIGGER SMELL IN COCKPIT. ODOR INCREASE AT 8000FT. APPLIED ODOR/FUME ELIMINATION PROCEDURE UNSUCCESFUL.-APPLIED TSM 05-50-00-810-831-A, ISOLATED TO PACK 1. REF LP 2755693-1 FOR DMI. PACK 1 INOP
